# SDR FDEA201307081502

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA FWD OF AFT CARGO BAY RT SIDE LOWER LOBE SKIN HAS CORROSION AT RIVETS, BS 1192 BETWEEN STR 26 AND 27R.  REPAIRED IAW EA F-5330-T0301641.
